Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2014 (2014), Article ID 659715, 4 pages
http://dx.doi.org/10.1155/2014/659715
Case Report

Accelerated Hypertension after Venlafaxine Usage

1Department of Psychiatry, Kafkas University School of Medicine, 36000 Kars, Turkey
2Department of Cardiology, Kafkas University School of Medicine, Kars, Turkey
3Department of Emergency, Kafkas University School of Medicine, Kars, Turkey
4Department of Psychiatry, Kars State Hospital, Kars, Turkey

Received 17 February 2014; Revised 12 July 2014; Accepted 16 July 2014; Published 24 September 2014

Academic Editor: Ion George Anghelescu

Copyright © 2014 Yüksel Kıvrak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yüksel Kıvrak, Tolga Sinan Güvenç, Nurcihan Akbulut, et al., “Accelerated Hypertension after Venlafaxine Usage,” Case Reports in Psychiatry, vol. 2014, Article ID 659715, 4 pages, 2014. doi:10.1155/2014/659715